MathSciNet Relay Station
MathSciNet bibliographic data
MR1825460 60K25 (60F17 60G17 68M20 90B22)
Bramson, Maury; Dai, J. G. Heavy traffic limits for some queueing networks. Ann. Appl. Probab. 11 (2001), no. 1, 49–90.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement